

# 1 August – 15 August

# Face-to-face outings suspended due to lockdown (SUBJECT TO DIRECTIVES FROM NSW HEALTH)

To be announced – Movie Day at Miranda (South Sydney meet)

To be announced – Yoga Retreat, Barangaroo

To be announced – Catch up Dinner & Drinks, Newtown (Central meet)

# About UP!Club

UP!Club is a social connection group for adults with Down syndrome. This program tells you about the COVID-safe face-to-face outings and Staying Connected online sessions for July based around our core Pillars:

- Speak Up
- Healthy Me
- Participate
- Give Back
- Create &
- Independent Living.

Decide what you want to do, then make your selection on this webpage: Problems booking in? Email the team at upclub@dsansw.org.au

**Click here to book events** 



# **Events This Month**

1: Crafternoon online – Tuesday 3 August3
2: UP!Club Yourself – Thursday 5 August3
3: Coffee & Music online – Friday 6 August4
4: Yoga Skills online – Saturday 7 August4
5: Dance Party (evening) – Saturday 7 August5
6: Sunday Funday – Sunday 8 August5
7: Crafternoon online – Tuesday 10 August6
8: UP!Club Yourself – Thursday 12 August6
9: Coffee & Music online – Friday 13 August7
10: Dance Party (evening) – Saturday 14 August7

#### Coming soon:

Your program for 16 – 31 August will drop in your inbox early August.



# 1: Crafternoon online – Tuesday 3 August



#### When`

Starts: 2:30pm Ends: 4:00pm

### Topic

Mindfulness Colouring - relax, unwind and colour within the lines!

### **Hosts**

DSA Mandy/Nikki with our volunteers Crystal/John

### What to prepare

Canvas/acrylic paints, or texters/pencils, colouring books or paper

### **Service Costs**

1.5hrs hour NDIS scheduled rate: 04\_141\_0136\_6\_1\_T

# 2: UP!Club Yourself – Thursday 5 August

### When

Starts: 3:30pm Ends: 5:00pm

### Topic

UP!Club Yourself - Unstructured coffee club led by our members

### **Hosts**

Member Co-host leaders Nick & Ruth – DSA Nikki for Zoom support

### What to prepare

UP!Clubbers talk about what is important to them

### **Service Costs**

1.5hrs hour NDIS scheduled rate: 04\_141\_0136\_6\_1\_T



# 3: Coffee & Music online – Friday 6 August



#### When

Starts: 3:30pm Ends: 5:00pm

## Topic

Music and discussion with Saul and Cecile (A Sound Life)

### Hosts

DSA Nikki/Mandy with our volunteers Karen/John

## What to prepare

We enjoy some live music and talk about team work

# **Service Costs**

1.5hrs hour NDIS scheduled rate: 04\_141\_0136\_6\_1\_T

# 4: Yoga Skills online – Saturday 7 August



Before Session Survey https://forms.gle/h8MTiso28nw4XXMQ6

After Session Survey <u>https://forms.gle/PzgNLtcDNiQ4dZTQ8</u>

## When

Starts: 9:30am Ends: 11:00am

# Topic

Gentle hatha yoga with interactive music and meditation

## Hosts

DSA Nikki with Bec, Cecile & Saul from A Sound Life

## What to prepare

Comfortable clothes, water drink, quiet place to do yoga on floor/chair

## **Service Costs**

1.5 hours NDIS scheduled rate: 04\_143\_0136\_6\_1\_T



# 5: Dance Party (evening) – Saturday 7 August



#### When

Starts: 6:30pm Ends: 8:00pm

### Topic

Songs from the 1970s and your song requests

### **Hosts**

DJ Alyssa and Mandy

#### What to prepare

Dress up for fun - bring your mocktail and your dancing shoes

### **Service Costs**

1.5 hours NDIS scheduled rate: 04\_143\_0136\_6\_1\_T

# 6: Sunday Funday – Sunday 8 August



### When

Starts: 3:00pm Ends: 4:30pm

### Topic

Song request Sunday with interactive quizzes

### Hosts

DJ Alyssa and Mandy

### What to prepare

Wear a crazy hat or wig or colourful socks Email your songs - <u>upclub@dsansw.org.au</u>

### **Service Costs**

1.5 hours NDIS scheduled rate: 04\_144\_0136\_6\_1\_T



# 7: Crafternoon online – Tuesday 10 August



#### When

Starts: 2:30pm Ends: 4:00pm

#### Topic

Friendship Bracelet Workshop – with Friends Trivia!

#### **Hosts**

DSA Mandy/Nikki with our volunteers Crystal/John

### What to prepare

We celebrate International Friendship Day with craft and good chats

### **Service Costs**

1.5hrs hour NDIS scheduled rate: 04\_141\_0136\_6\_1\_T

# 8: UP!Club Yourself – Thursday 12 August

#### When

Starts: 3:30pm Ends: 5:00pm

### Topic

Unstructured coffee club led by our members

#### **Hosts**

Member Co-host leaders Ellen & Sam – DSA Nikki for Zoom support

#### What to prepare

UP!Clubbers talk about what is important to them

#### **Service Costs**

1.5hrs hour NDIS scheduled rate: 04\_141\_0136\_6\_1\_T



# 9: Coffee & Music online – Friday 13 August



#### When

Starts: 3:30pm Ends: 5:00pm

### Topic

Music and discussion with Saul and Cecile (A Sound Life)

### **Hosts**

DSA Nikki/Mandy with our volunteers Karen/John

### What to prepare

We enjoy some live music and talk about being a friend to ourselves

### **Service Costs**

1.5hrs hour NDIS scheduled rate: 04\_141\_0136\_6\_1\_T

# 10: Dance Party (evening) – Saturday 14 August



### When

Starts: 6:30pm Ends: 8:00pm

### Topic

Songs from the 1980s and your song requests

### Hosts

DJ Alyssa & Mandy

### What to prepare

Dress up for fun - bring your mocktail, dancing shoes & singing voice!

### **Service Costs**

1.5 hours NDIS scheduled rate: 04\_143\_0136\_6\_1\_T